Table of Contents
International Journal of Statistical Mechanics
Volume 2014 (2014), Article ID 873529, 7 pages
http://dx.doi.org/10.1155/2014/873529
Research Article

Fractional Diffusion Equations for Lattice and Continuum: Grünwald-Letnikov Differences and Derivatives Approach

Skobeltsyn Institute of Nuclear Physics, Lomonosov Moscow State University, Moscow 119991, Russia

Received 30 August 2014; Accepted 24 November 2014; Published 8 December 2014

Academic Editor: Adam Lipowski

Copyright © 2014 Vasily E. Tarasov. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Vasily E. Tarasov, “Fractional Diffusion Equations for Lattice and Continuum: Grünwald-Letnikov Differences and Derivatives Approach,” International Journal of Statistical Mechanics, vol. 2014, Article ID 873529, 7 pages, 2014. doi:10.1155/2014/873529